# SDR AALA20100803TUL15

- Difficulty date: April 15, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 64,719 hours, 22,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR AFT EXIT LIGHT LENS MISSING.  REPLACED LENS FOR LEFT NUMBER 4 AFT DOOR EXIT LIGHT.  OPS CHECKED NORMAL.
